# SDR UIEA2025102501280

- Difficulty date: October 28, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 109,079 hours, 21,229 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY WINDOW EXIT WIRES TO PLUG WERE FOUND DAMAGED WHEN WINDOW WAS REMOVED FOR INSPECTION.( VISUALLY INSPECTED WIRES ON LH OVERWING EMERGENCY WINDOW EXIT, FOUND THE OUTER JACKET OF INSULATION OF TWO WIRES HAVE DAMAGED. REPAIRED INSULATION OF TWO WIRES IAW B767 SWPM 20-10-13 PAR. C. NO FURTHER DEFECTS NOTED AT THIS TIME. )
